| Model Number |
4469 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited a nonspecific product performance anomaly.Subsequently, this lead was explanted and replaced.This product has not been returned for analysis.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product was explanted and was not returned; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.